# SDR 97ZZZX1464

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, A 3.50 INCH CRACK WAS NOTED IN FS 870 WEB, FORWARD SIDE OF LT MAIN WHEELWELL.  REF:  C53-100-01.
